# SDR SWAA2022011451427

- Difficulty date: December 7, 2021
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N8673F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36937
- Aircraft time: 20,472 hours, 9,411 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#29-186 AFT PIT FLOOR PANEL 140DF CORRODED ; / [01] VERIFIED LIMITS ON AFT PIT FLOOR PANEL 140DF. CORROSION EXCEEDS 20' MAX ALLOWED. FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-1..; [02] VERIFIED MATERIAL FOR REPLACEMENT FLOOR PANEL TO BE .071; 2024-T3; IAW AMM 25-52-01-201-801. A-TAG # A105080.; [03] VERIFIED STEP 2; [04] VERIFIED STEP 1; [05] BEGAN FABRICATING FLOOR PANEL 140DW; IAW AMM 25-52-01-201-801. NEED OK TO TREAT AND PRIME.; [06] PANEL # IN STEP 5 IS IN ERROR. THE CORRECT PANEL # IS 140DF; [07] VERIFIED STEPS 5 & 6; [08] OK TO TREAT AND PRIME; [09] FABRICATED AFT PIT FLOOR PANEL 140DF; IAW AMM 25-52-01-201-801. TREATED UNDERSIDE OF PANEL IAW AMM 51-21-41-370-803. PRIMED UNDERSIDE OF PANEL IAW AMM 51-21-72-370-804.; [10] ALL WORK C/W AUDIT C/W
